# SDR SWAA2025062483814

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8895Q
- Make and model: Boeing 737-8
- Aircraft serial: 68052
- Aircraft time: 3,374 hours, 1,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN COCKPIT DOES NOT TEST<
